Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 18 de abril de 2024
  

High frequency limit of the Helmholtz equations.

Título inglés High frequency limit of the Helmholtz equations.
Título español Límite de alta frecuencia de las ecuaciones de Helmholtz.
Autor/es Benamou, Jean-David ; Castella, François ; Katsaounis, Theodoros ; Perthame, Benoit
Organización INRIA, Le Chesnay, Francia;CNRS - IRMAR, Univ. Rennes 1, Rennes, Francia;IACM-Forth, Heraklion Creta, Grecia
Revista 0213-2230
Publicación 2002, 18 (1): 187-209, 19 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We derive the high frequency limit of the Helmholtz equations in terms of quadratic observables. We prove that it can be written as a stationary Liouville equation with source terms. Our method is based on the Wigner Transform, which is a classical tool for evolution dispersive equations. We extend its use to the stationary case after an appropriate scaling of the Helmholtz equation. Several specific difficulties arise here; first, the identification of the source term ( which does not share the quadratic aspect) in the limit, then, the lack of L2 bounds which can be handled with homogeneous Morrey-Campanato estimates, and finally the problem of uniqueness which, at several stage of the proof, is related to outgoing conditions at infinity. (A)
Clasificación UNESCO 120220
Palabras clave español Ecuación de Helmholtz ; Ecuación de Liouville ; Optica geométrica ; Transformada de Wigner
Código MathReviews MR1924691
Código Z-Math Zbl 1090.35165
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es